This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am currently on 300 mg of wellbutrin daily. I have read that wellbutrin can cause a false positive result for amphetamines in urine tests. Is this true? The company I work for does random drug testing. The first test is an EMIT test. If that test detects illegal drugs, then they test it again with a GC/MS test. Will either of these test determine that I am taking wellbutrin and not amphetamines?
I am sorry, I do not know enough about those tests to answer that question. Wellbutrin is chemically quite different than amphetamines, but to be safe I would suggest that you talk to the doctor in charge of the drug screening program and explain your concerns.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.